My son was diagnosed with diabeties about a year ago. He has to have insulin shots in the morning, before dinner, and one at night before bed. We have a really hard time keeping his gluclose at normal levels. It's either too high or too low. Sometimes in the morning it is very high (with no food) and a nurse in his doctors office said that sometimes if their sugar gets too low it will spike up (is this true?). Today we were unable to give him his shot at dinner, and his sugar was 87. When we checked it two hours later (with no shot) it was 61, so why is that if (according to his doctor) his body does not produce insulin. And this is not the first time this has happened! Oh, and when he had the tests done to determine if he was diabetic, he had it done 3 times and the last time was the only time it seemed like he may be diabetic. It may seem I am grasping at straws, but sometimes I really feel that he really may not be diabetic.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?